Veitch, R. J. (1984) Calculated anhysteretic susceptibility due to domain wall motion in two-domain magnetite spheres. Geophysical Research Letters, 11 (3) 181-184 doi:10.1029/gl011i003p00181
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Calculated anhysteretic susceptibility due to domain wall motion in two-domain magnetite spheres | ||
Journal | Geophysical Research Letters | ||
Authors | Veitch, R. J. | Author | |
Year | 1984 (March) | Volume | 11 |
Issue | 3 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/gl011i003p00181Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 762534 | Long-form Identifier | mindat:1:5:762534:7 |
GUID | 0 | ||
Full Reference | Veitch, R. J. (1984) Calculated anhysteretic susceptibility due to domain wall motion in two-domain magnetite spheres. Geophysical Research Letters, 11 (3) 181-184 doi:10.1029/gl011i003p00181 | ||
Plain Text | Veitch, R. J. (1984) Calculated anhysteretic susceptibility due to domain wall motion in two-domain magnetite spheres. Geophysical Research Letters, 11 (3) 181-184 doi:10.1029/gl011i003p00181 | ||
In | (1984, March) Geophysical Research Letters Vol. 11 (3) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |